Letters

Overdose of diltiazem

BMJ 1994; 308 doi: http://dx.doi.org/10.1136/bmj.308.6943.1571a (Published 11 June 1994) Cite this as: BMJ 1994;308:1571
  1. T A Roper
  1. Ladywell Hospital, Salford M5 2AA.

    EDITOR, - In response to John Kenny's editorial on the hazards associated with calcium channel blockers in overdose1 I wish to report my and colleagues' findings with respect to fatal overdose of diltiazem.2 Diltiazem is an antianginal drug that has been available in Britain since 1985. Six fatal cases of overdose have been reported.*RF 2-4* It is difficult to estimate the incidence of overdose of diltiazem as only one poisons centre in Britain (the National Poisons Information Service, …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe